Next Article in Journal
A Parallel Search Strategy Based on Sparse Representation for Infrared Target Tracking
Next Article in Special Issue
Some Improvements to a Third Order Variant of Newton’s Method from Simpson’s Rule
Previous Article in Journal
Multi-Feedback Interference Cancellation Algorithms for OFDM Systems over Doubly-Selective Channels
Previous Article in Special Issue
A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations

Order Article Reprints

Journal: Algorithms, 2015
Volume: 8
Number: 514

Article: On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop